Advertisement

Reactions Weekly

, Volume 1731, Issue 1, pp 82–82 | Cite as

Cisplatin/sofosbuvir

Acute renal failure and kidney toxicity: 2 case reports
Case report
  • 10 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug interaction

A man in his 40s developed grade 3 acute renal failure following concomitant administration of direct acting antiviral agent sofosbuvir and chemotherapy with cisplatin and a man in his 50s developed grade 2 kidney toxicity during treatment with cisplatin [ages at the times of reaction onsets not stated; not all dosages and routes stated].

Patient 1: The man was referred for Peripheral T-cell lymphoma stage IVA in May 2015 at the age of 43 years. Disseminated focal gastric and nodal involvement was noted and Hepatitis-C virus infection was detected at baseline. A complete remission was achieved following the administration of CHOP chemotherapy comprising cyclophosphamide, doxorubicin, vincristine and methylprednisone1. In March 2016, he was referred for...

Reference

  1. Rossotti R, et al. Feasibility of all-oral anti-HCV treatment during DHAP chemotherapy and autologous stem cell transplantation for T-cell lymphoma. New Microbiologica: Quarterly Journal of Microbiological Sciences 41: 242-245, No. 3, Jul 2018. Available from: URL: https://www.ncbi.nlm.nih.gov/pubmed/29620791 - ItalyGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations